# SDR ARWA031356

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 PYLON LEFT SIDE CENTER COWL SUPPORT FITTING SUPPORT BRACKETS ARE CRACKED.  REMOVED AND REPLACED SUPPORT BRACKETS AS PER SRM 54-2-1.  (M)
